Alert archive / Illinois / Storm Warnings in 2013

Storm Warning 2, NWS Chicago, IL

October 25, 2013

NWS Chicago, IL issued this storm warning at Oct 25, 2013, 2:35 PM CDT. It took effect at Oct 25, 2013, 7:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 25, 2013, 2:35 PM CDT (19:35 UTC)
In effect from
Oct 25, 2013, 7:00 PM CDT
Expired
Oct 26, 2013, 3:00 AM CDT
In force
8 hr
Issued by
NWS Chicago, IL

The text

As transmitted, in the capitals the NWS used until 2016.

366 
WHUS73 KLOT 251936
MWWLOT

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
235 PM CDT FRI OCT 25 2013

LMZ743>745-260345-
/O.CAN.KLOT.SC.Y.0085.000000T0000Z-131025T2000Z/
/O.EXT.KLOT.GL.W.0028.131026T0000Z-131026T1400Z/
CALUMET HARBOR TO GARY-GARY TO BURNS HARBOR-
BURNS HARBOR TO MICHIGAN CITY-
235 PM CDT FRI OCT 25 2013

...GALE WARNING NOW IN EFFECT FROM 7 PM THIS EVENING TO 9 AM CDT
SATURDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

* WINDS...SOUTHWEST GALES TO 40 KT.

* SIGNIFICANT WAVES...TO 9 FT.

* OCCASIONAL WAVES...TO 11 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ261-362-364-366-563-565-260345-
/O.NEW.KLOT.SR.W.0002.131026T0000Z-131026T0800Z/
/O.EXT.KLOT.GL.W.0028.131026T0800Z-131027T0200Z/
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
235 PM CDT FRI OCT 25 2013

...STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO 3 AM CDT
SATURDAY...
...GALE WARNING NOW IN EFFECT FROM 3 AM TO 9 PM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A STORM
WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 3 AM CDT
SATURDAY. 

* WINDS...SOUTHWEST STORM FORCE TO 50 KT.

* SIGNIFICANT WAVES...TO 20 FT.

* OCCASIONAL WAVES...TO 28 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$

LMZ740>742-260345-
/O.EXT.KLOT.GL.W.0028.131026T0000Z-131026T1400Z/
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-
235 PM CDT FRI OCT 25 2013

...GALE WARNING NOW IN EFFECT FROM 7 PM THIS EVENING TO 9 AM CDT
SATURDAY...

* WINDS...SOUTHWEST GALES TO 40 KT.

* SIGNIFICANT WAVES...TO 8 FT.

* OCCASIONAL WAVES...TO 10 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ080-567-669-671-673-675-777-779-868-870-872-874-876-878-260345-
/O.CON.KLOT.GL.W.0028.131026T0000Z-131026T2100Z/
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
235 PM CDT FRI OCT 25 2013

...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 PM
CDT SATURDAY...

* WINDS...SOUTHWEST GALES TO 45 KT.

* SIGNIFICANT WAVES...TO 20 FT.

* OCCASIONAL WAVES...TO 28 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
1 follow-up statement
441 
WHUS73 KLOT 260227
MWWLOT

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
927 PM CDT FRI OCT 25 2013

LMZ261-362-364-366-563-565-261030-
/O.CON.KLOT.SR.W.0002.000000T0000Z-131026T0800Z/
/O.CON.KLOT.GL.W.0028.131026T0800Z-131027T0200Z/
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
927 PM CDT FRI OCT 25 2013

...STORM WARNING REMAINS IN EFFECT UNTIL 3 AM CDT SATURDAY...
...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 PM CDT
SATURDAY...

* WINDS...SOUTHWEST STORM FORCE TO 50 KT...BECOMING WEST GALES TO
  40 KT LATE TONIGHT...THEN BECOMING NORTHWEST SATURDAY.

* SIGNIFICANT WAVES...UP TO 19 FT.

* OCCASIONAL WAVES...UP TO 26 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$

LMZ080-567-669-671-673-675-777-779-868-870-872-874-876-878-261030-
/O.CON.KLOT.GL.W.0028.000000T0000Z-131026T2100Z/
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
927 PM CDT FRI OCT 25 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM CDT SATURDAY...

* WINDS...SOUTHWEST GALES TO 35 KT INCREASING TO 45 KT TONIGHT...
  BECOMING WEST GALES TO 40 KT SATURDAY MORNING THEN BECOMING
  NORTHWEST BY EARLY AFTERNOON.

* SIGNIFICANT WAVES...UP TO 19 FT.

* OCCASIONAL WAVES...TO 26 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE 
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ740>745-261030-
/O.CON.KLOT.GL.W.0028.000000T0000Z-131026T1400Z/
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
927 PM CDT FRI OCT 25 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT SATURDAY...

* WINDS...SOUTHWEST INCREASING TO GALES TO 35 KT TONIGHT.

* SIGNIFICANT WAVES...UP TO 8 FT.

* OCCASIONAL WAVES...UP TO 11 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE 
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this storm warning went out at Oct 25, 12:46 PM CDT, 1 hour 49 minutes earlier.

Area forecast discussion, Oct 25, 12:46 PM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1246 PM CDT FRI OCT 25 2013

.DISCUSSION...
354 AM CDT

MAIN FORECAST CONCERNS IN THE NEAR TERM ARE MAINLY SOMEWHAT WARMER
THOUGH STILL COOLER THAN NORMAL TEMPS...AND BREEZY WINDS TONIGHT AND
SATURDAY. LONGER TERM...TIMING OF PRECIP CHANCES IN ADDITION TO
TEMPS ARE COMPLICATED BY LARGE MODEL SOLUTION SPREADS BY EARLY/MID
NEXT WEEK AS COMPLEX UPPER PATTERN EVOLVES.

THE LARGE UPPER TROUGH OVER EASTERN NORTH AMERICA CONTINUES TO MOVE
EAST EARLY THIS MORNING...ALLOWING MODEST HEIGHT RISES TEMPORARILY
TODAY IN WAKE OF THE TROUGH AXIS AND AHEAD OF ANOTHER STRONGLY
DIGGING SHORT WAVE OVER CENTRAL CANADA. SURFACE REFLECTION OF
SUBSIDENCE IN THE FORM OF HIGH PRESSURE RIDGE CURRENTLY OVER THE
UPPER MISSISSIPPI VALLEY WILL SPREAD ACROSS THE AREA THROUGH MID-DAY
BEFORE LOW LEVEL WINDS BACK SOUTHWEST AS GRADIENT BEGINS TO TIGHTEN
IN ADVANCE OF DEEPENING LOW PRESSURE WITH CANADIAN SHORT WAVE. THIS
LOW WILL PASS ACROSS LAKE SUPERIOR TONIGHT...WITH BLUSTERY SOUTHWEST
WINDS CONTINUING INTO EARLY SATURDAY BEFORE TRAILING COLD FRONT
TRAILS ACROSS THE AREA SATURDAY MORNING. SPRAWLING HIGH PRESSURE TO
OUR SOUTH WILL EFFECTIVELY BLOCK ANY SIGNIFICANT MOISTURE RETURN...
ALLOWING A DRY COLD FRONTAL PASSAGE HERE WITH MAIN PRECIPITATION
POTENTIAL LIMITED TO THE NORTHERN LAKES AND INTO LOWER MICHIGAN LATE
TONIGHT AND SATURDAY. SURFACE HIGH PRESSURE THEN BUILDS QUICKLY
SOUTHEAST ACROSS THE LOWER MISSOURI AND OHIO RIVER VALLEYS SATURDAY
NIGHT AND SUNDAY. TEMPERATURES MODERATE SLIGHTLY ALOFT TODAY/TONIGHT
WITH WARM ADVECTION FLOW...THOUGH BETWEEN STRONGEST ADVECTION
TONIGHT AND EARLY COLD FRONTAL PASSAGE SATURDAY MORNING THE WARM-UP
IS LIMITED TO UPPER 40S/LOW 50S TODAY...WITH SIMILAR TEMPS ACROSS
THE NORTH SATURDAY BEHIND THE FRONT WHILE SOUTHERN CWA COUNTIES LOOK
TO REACH THE MID 50S. INCREASING WINDS TONIGHT SHOULD YIELD A QUICK
DROP INTO THE MID/UPPER 30S AFTER SUNSET...THEN HOLDING FAIRLY
STEADY OVERNIGHT WITH BLUSTERY SOUTHWEST WINDS. WITH SURFACE RIDGE
BUILDING IN SATURDAY NIGHT...COLDER TEMPS IN THE UPPER 20S EXPECTED
AWAY FROM THE CITY AND LAKE MICHIGAN. COOL START KEEPS SUNDAY BELOW
NORMAL...GENERALLY LOWER 50S.

NEXT DIGGING SHORT WAVE OVER CENTRAL CANADA DIGS ACROSS HUDSON AND
JAMES BAYS SUNDAY...WITH ITS ASSOCIATED SFC LOW ACROSS THE NORTHERN
LAKES AND ITS COLD FRONT TRAILING ACROSS OUR AREA LATE SUNDAY
NIGHT/EARLY MONDAY MORNING. GUIDANCE BEGINS TO DIVERGE WITH DETAILS
OF THE PATTERN BY MONDAY NIGHT/TUESDAY...WITH A LARGE UPPER LOW
DEVELOPING SOUTHWARD ACROSS THE WESTERN CONUS AND THE LOCAL AREA
JUST DOWNWIND OF CONFLUENCE OF SPLIT FLOW ALOFT. THERE IS AGREEMENT
IN A DRY COLD FRONTAL PASSAGE EARLY MONDAY...WITH THE FRONT SAGGING
SOUTH OF THE CWA. MAIN DIFFERENCES WHICH EMERGE ARE WITH HOW QUICKLY
WESTERN UPPER LOW ADVANCES EAST THROUGH MID-WEEK...AND WITH SHORT
WAVE ENERGY WHICH MAY RIDE ALONG THE ELEVATED BAROCLINIC ZONE MONDAY
NIGHT/TUESDAY. OVERALL PREFER THE SLOWER ECMWF WHICH MAINTAINS
STRONGER SURFACE HIGH ACROSS THE NORTHERN LAKES AND KEEPS US DRY
INTO TUESDAY...THOUGH OTHER GLOBAL MODELS ALL SPREAD SOME PRECIP
INTO THE CWA BY TUES AM. EITHER WAY...SURFACE LOW PRESSURE EVOLVES
WITH THE WESTERN UPPER TROUGH WHICH APPEARS WILL TRACK ACROSS THE
MIDWEST TOWARD MID-WEEK. THERMAL PROFILES AT THIS DISTANCE ARE WARM
ENOUGH FOR PRECIP TO BE ALL-RAIN WITH TEMPS IN THE 50S BY DAY AND
40S BY NIGHT USING A BLEND OF GUIDANCE SOLUTIONS. IF SLOWER ECMWF
DOES VERIFY...COULD BE 60+ DEGREES FOR HALLOWEEN.

RATZER

&&

.AVIATION...

//ORD AND MDW CONCERNS...UPDATED 18Z...

* INCREASING SOUTHWEST WINDS AND GUSTS TODAY AND TONIGHT.

* LLWS TONIGHT.

LENNING

//DISCUSSION...UPDATED 18Z...

A STRONG LOW PRESSURE SYSTEM CLIPPING THE NORTHERN GREAT LAKES
TONIGHT WILL PRESS AGAINST HIGH PRESSURE OVER THE TENNESSEE
VALLEY...INCREASING WINDS CONSIDERABLY OVER THE LOCAL TERMINALS
AHEAD OF AN APPROACHING COLD FRONT.  SUSTAINED SPEEDS AND GUSTS
TONIGHT MAY BE SOMEWHAT TEMPERED BY A SHALLOW STABLE LAYER OVER A
COOLING SURFACE...BUT THAT WILL INCREASE THE LIKELIHOOD OF
CONSIDERABLE LOW LEVEL WIND SHEAR UNTIL SURFACE MIXING RAMPS UP
AGAIN TOMORROW MORNING. COLD FRONTAL PASSAGE IN THE MORNING WILL
TURN WINDS NORTHWEST AND RELAX THE GUSTS SOMEWHAT.  APART FROM THE
WIND ISSUES...FROPA SHOULD BE DRY AND TERMINALS ARE EXPECTED TO
REMAIN VFR.

LENNING

//ORD AND MDW CONFIDENCE...UPDATED 18Z...

* HIGH CONFIDENCE IN ALL ELEMENTS.

LENNING

//OUTLOOK FOR ORD/MDW FOR 00Z SUNDAY-12Z FRIDAY...UPDATED 12Z...

SATURDAY NIGHT...VFR.

SUNDAY...VFR.

MONDAY...SLIGHT CHANCE OF -SHRA LATE...OTHERWISE VFR.

TUESDAY...CHANCE OF SHRA...OTHERWISE VFR.

WEDNESDAY...CHANCE OF SHRA...OTHERWISE VFR.

THURSDAY...CHANCE OF SHRA...OTHERWISE VFR.

RODRIGUEZ

&&

.MARINE...
410 AM CDT

RATHER ACTIVE WEATHER ACROSS THE ENTIRE LAKE WHICH INCLUDES GALES
OVER THE OPEN AND NEARHSHORE WATERS...WITH A BRIEF PERIOD OF STORM
FORCE WINDS/GUSTS POSSIBLE OVERNIGHT TONIGHT.

AS A WEAK TROUGH OF LOW PRESSURE EXITS THE REGION...HIGH PRESSURE
OVER THE CENTRAL PLAINS AND MID MISSISSIPPI VALLEY CONTINUES TO
SHIFT EAST. ALTHOUGH AS THIS OCCURS...LOW PRESSURE OVER SOUTHERN
CANADA WILL DROP SOUTHEAST ACROSS ONTARIO TODAY AND TONIGHT. THIS
WILL HELP THE CURRENT NORTHWEST WINDS TURN TO THE WEST AND
EVENTUALLY SOUTHWEST TODAY/EVENING. A VERY STRONG WIND FIELD WILL
THEN SETUP ACROSS THE ENTIRE REGION WITH SOUTHWEST GALES TO 45 KT
LIKELY ACROSS THE ENTIRE LAKE...AND SOUTHWEST GALES TO 35 KT
LIKELY OVER THE NEARSHORE WATERS TONIGHT. IT DOES APPEAR THAT THE
STRONGEST WINDS WILL BE FELT ACROSS THE ENTIRE LAKE TONIGHT...WITH
A BRIEF PERIOD OF STORM FORCE WINDS/GUSTS TO 50 KT POSSIBLE DURING
THE OVERNIGHT HOURS. CONFIDENCE WAS LOW WITH REGARDS TO DURATION
OF THESE HIGHER WINDS/GUSTS...WITH A TIME FRAME OF 3-4HRS EXPECTED
AT THIS TIME. THIS WILL DEFINITELY NEED TO BE MONITORED AS
DURATION OF THESE STRONGER WINDS COULD BE LONGER...WITH AN UPGRADE
TO THE CURRENT GALE WARNING POSSIBLE. WINDS WILL THEN TURN MORE
WESTERLY TOWARDS EARLY SATURDAY MORNING...BUT WITH GALES STILL
LIKELY. AS THIS LOW DEPARTS TO THE NORTHEAST ON SATURDAY...WINDS
WILL BE DIMINISHING WITH GALES ENDING OVER THE SOUTH HALF ON
SATURDAY AFTERNOON AND GALES PERSISTING INTO SATURDAY EVENING FOR
THE NORTH HALF. EXPECT WINDS TO FURTHER DIMINISH SATURDAY NIGHT
INTO SUNDAY WITH NEW HIGH PRESSURE MOVING ACROSS THE REGION.

RODRIGUEZ

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
IN...NONE.
LM...SMALL CRAFT ADVISORY...INDIANA NEARSHORE WATERS UNTIL 3 PM FRIDAY.

     GALE WARNING...LMZ740-LMZ741-LMZ742-LMZ743-LMZ744-LMZ745...7 PM
     FRIDAY TO 7 AM SATURDAY.

     GALE WARNING...LMZ080-LMZ567-LMZ669-LMZ671-LMZ673-LMZ675-LMZ777-
     LMZ779-LMZ868-LMZ870-LMZ872-LMZ874-LMZ876-LMZ878...7 PM
     FRIDAY TO 4 PM SATURDAY.

     GALE WARNING...LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-LMZ565...7 PM
     FRIDAY TO 9 PM SATURDAY.

&&

VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.CHICAGO.GOV
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGO
Hazardous weather outlook, Oct 25, 4:19 AM CDT, 10 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
419 AM CDT FRI OCT 25 2013

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
260930-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
419 AM CDT FRI OCT 25 2013 /519 AM EDT FRI OCT 25 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS...
NORTHEAST ILLINOIS AND NORTHWEST INDIANA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT.

&&

LMZ740>745-260930-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
419 AM CDT FRI OCT 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE
WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT.

HIGH WAVES WILL CONTINUE TO PRESENT HAZARDOUS CONDITIONS FOR SMALL
CRAFT IN THE INDIANA NEARSHORE WATERS INTO EARLY THIS AFTERNOON.

BLUSTERY SOUTHWEST WINDS WILL INCREASE TO GALE FORCE THIS EVENING
AND WILL CONTINUE OVERNIGHT BEFORE DIMINISHING BELOW GALE FORCE
TOWARD SUNRISE SATURDAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

STRONG WINDS AND HIGH WAVES WILL CONTINUE TO CREATE HAZARDOUS
CONDITIONS FOR SMALL CRAFT IN THE ILLINOIS NEARSHORE WATERS
THROUGH SATURDAY...AND LIKELY THROUGH MIDDAY SUNDAY ALONG THE
INDIANA SHORE.

&&

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-260930-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
419 AM CDT FRI OCT 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT.

SOUTHWEST GALE FORCE WINDS ARE LIKELY TONIGHT. A FEW STORM FORCE
GUSTS ARE POSSIBLE ON NORTHERN LAKE MICHIGAN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

GALE FORCE WINDS ARE EXPECTED TO PERSIST ACROSS SOUTHERN LAKE
MICHIGAN THROUGH SATURDAY AFTERNOON...AND ACROSS NORTHERN LAKE
MICHIGAN THROUGH SATURDAY EVENING.

&&

RATZER

VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.CHICAGO.GOV
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGO

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 24, 10:10 PM CDTGale WarningLOT47 hr

Nearby

Storm Warnings in Illinois, 2013Every storm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.